MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Model Number BI70000028120
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.D10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000117, ubd: unknown, udi#: unknown, product id: bi71000479, ubd: unknown, udi#: unknown, f1908: delay of less than one hour f26: no patient impact g02004: ethernet cable g02034: hand switch, h6: no products were returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a spinal procedure.It was reported that the surgical team went to do a 3d spin, they aligned ap and lateral scans and made sure there were all three green bars of communication.The system was unable to spin and prompted an error message: "3d spin unavailable, navigation system detected but not ready" message.The medtronic representative rebooted the both systems and then the site was able to take a 3d spin.There was a surgical delay of less than one hour.There was no impact on the patient.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21236030
Report Number3004785967-2025-00054
Device Sequence Number8055946
Product Code OXO
UDI-Device Identifier00643169353428
UDI-Public00643169353428
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70000028120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown